Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12188/19547
Title: Hereditary angioedema
Authors: Ambarkova V.
Issue Date: 2018
Publisher: Universal Journal of Dentistry and Oral Diseases, 2018; 1(1):1-2
URI: http://hdl.handle.net/20.500.12188/19547
Appears in Collections:Faculty of Dentistry: Articles

Show full item record

Page view(s)

5
checked on Aug 11, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.